# SDR FDEA202204221028

- Difficulty date: April 22, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 56,540 hours, 29,739 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Joint
- Part number: R57110443
- Part serial: NA
- Condition: Damaged
- Location: Zone 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO FRAME 40 LH HAS FASTENERS WITH DAMAGED INDICATIONS HOLES A, B, AND C. COMPLIED WITH EA 6-5710-127939 PT8: WINGS - BASIC WING STRUCTURE - ALI WORKCARD   5710390-00-11 REPAIRED CRACKED HOLES IN CTR WING JOINT - FR 40 LH / RH.  MAJOR REPAIR
